# SDR 99ZZZX3139

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N995RA
- Make and model: Cessna U206G
- Aircraft serial: U20604252
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Part time: 3,447 hours
- Stage of operation: CL
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE VIBRATING BADLY AND LOSING POWER ON CLIMB-OUT.  AIRCRAFT MADE A SAFE LANDING AT DEPARTURE AIRPORT.  OIL WAS ALL ALONG THE RIGHT SIDE OF THE AIRCRAFT.  ON REMOVING THE COWL, A HOLE APPROXIMATELY 2 INCHES BY 3 INCHES WAS IN THE CASE AND A CONNECTION ROD CAP WHICH APPEARED TO BE NR 3 WAS STICKING OUT OF THE HOLE WHICH WAS AT THE DATA PLATE ATTACH POINT.  THE ENGINE WAS SEIZED.
